You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Martingale Transforms and Related Singular Integrals
Transactions of the American Mathematical Society
Vol. 293, No. 2 (Feb., 1986), pp. 547-563
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2000021
Page Count: 17
You can always find the topics here!Topics: Martingales, Mathematical constants, Mathematical inequalities, Matrices, Brownian motion, Random variables, Bleeding time, Mathematical integrals, Mathematical functions, Cauchy Schwarz inequality
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The operators obtained by taking conditional expectation of continuous time martingale transforms are studied, both on the circle T and on Rn. Using a Burkholder-Gundy inequality for vector-valued martingales, it is shown that the vector formed by any number of these operators is bounded on $L^p(R^n), 1 < p < \infty$, with constants that depend only on p and the norms of the matrices involved. As a corollary we obtain a recent result of Stein on the boundedness of the Riesz transforms on $L^p(R^n), 1 < p < \infty$, with constants independent of n.
Transactions of the American Mathematical Society © 1986 American Mathematical Society